# SDR 96ZZZX5983

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151H
- Make and model: Beech G18S
- Aircraft serial: BA476
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: YZR31
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT LANDED AIRCRAFT WITH LANDING GEAR UP.  FOUND LANDING GEAR WARNING HORN SWITCH SET AT TOO LOW OF A THROTTLE SETTING.
